cdc-coteauxdegaronne
» » Dynamical Properties of Diffeomorphisms of the Annulus and of the Torus (Smf/Ams Texts and Monographs, V. 4)
eBook Dynamical Properties of Diffeomorphisms of the Annulus and of the Torus (Smf/Ams Texts and Monographs, V. 4) ePub

eBook Dynamical Properties of Diffeomorphisms of the Annulus and of the Torus (Smf/Ams Texts and Monographs, V. 4) ePub

by Philippe Mazaud,Patrice Le Calvez

  • ISBN: 0821819437
  • Category: Mathematics
  • Subcategory: Math Science
  • Author: Philippe Mazaud,Patrice Le Calvez
  • Language: English
  • Publisher: Amer Mathematical Society (March 1, 2000)
  • Pages: 105
  • ePub book: 1767 kb
  • Fb2 book: 1989 kb
  • Other: rtf mbr txt lit
  • Rating: 4.3
  • Votes: 683

Description

SMF/AMS texts and monographs ; v. . Summary, et. A diffeomorphism of the closed annulus which is isotopic to the identity can be written as the composition of monotone twist maps.

SMF/AMS texts and monographs ; v. 4. Series Statement: Astérisque ; no. 204. Bibliography, etc. Note: Includes bibliographical references (p. 101-105) and index. "The first chapter of this monograph presents a survey of the theory of monotone twist maps of the annulus. "The second chapter generalizes some aspects of Aubry-Mather theory to such maps and presents a version of the Poincare-Birkhoff theorem in which the periodic orbits have the same braid type as in the linear case.

Includes bibliographical references (p 101-105) and index.

Dynamical properties of diffeomorphisms of the annulus and of the toru. 1 2 3 4 5. Want to Read. Are you sure you want to remove Dynamical properties of diffeomorphisms of the annulus and of the torus from your list? Dynamical properties of diffeomorphisms of the annulus and of the torus. by Patrice Le Calvez. Includes bibliographical references (p 101-105) and index. SMF/AMS texts and monographs ;, v.

SMF/AMS Texts and Monographs Volume: 4; 2000; 105 pp; Softcover MSC: Primary 58.Book Series Name: SMF/AMS Texts and Monographs.

Dynamical Properties of Diffeomorphisms of the Annulus and of the Torus. A co-publication of the AMS and Société Mathématique de France. The first chapter of this monograph presents a survey of the theory of monotone twist maps of the annulus. Volume: 4. Publication Month and Year: 2000-03-06.

Smf/Ams Texts and Monographs, V. Other books in this series. Dynamical Properties of Diffeomorphisms of the Annulus and of the Torus. English. By (author) Patrice Le Calvez, Translated by Philippe Mazaud. First, the author covers the conservative case by presenting a short survey of Aubry-Mather theory and Birkhoff theory, followed by some criteria for existence of periodic orbits without the area-preservation property. These are applied in the area-decreasing case, and the properties of Birkhoff attractors are discussed.

These are applied in the area-decreasing case, an The first chapter of this monograph presents a survey of the theory of monotone twist maps of the annulus.

The first chapter of this monograph presents a survey of the theory of monotone twist maps of the annulus. These are applied in the area-decreasing case, an The first chapter of this monograph presents a survey of the theory of monotone twist maps of the annulus.

Full text: PDF file (554 kB). Original version in (translated by A. M. Stepin): Proc. Mathematicians, 1963, 490–496. Bibliographic databases: Citation: S. Smale, Dynamical systems and the topological conjugacy problem for diffeomorphisms, Matematika, 11:4 (1967), 69–78; Proc.

A diffeomorphism of the torus isotopic to the identity is also a composition of twist maps, and it is possible to obtain a proof of the Conley-Zehnder theorem with the same kind of.Place of Publication. Smf/Ams Texts & Monographs.

A diffeomorphism of the torus isotopic to the identity is also a composition of twist maps, and it is possible to obtain a proof of the Conley-Zehnder theorem with the same kind of conclusions about the braid type, in the case of periodic orbits. This result leads to an equivariant version of the Brouwer translation theorem which permits new proofs of some results about the rotation set of diffeomorphisms of the torus. This is an English translation of a volume previously published as volume 204 in the Asterisque series.

Abstract: In the present paper we consider preserving orientation Morse-Smale diffeomorphisms on surfaces. Using the methods of factorization and linearizing neighborhoods we prove that such diffeomorphisms have a finite number of orientable heteroclinic orbits. 13149v1 for this version).

Le Calvez, Dynamical properties of diffeomorphisms of the annulus and of the torus; by P Mazaud, SMF/AMS Texts and Monographs, vol. 4, Amer. So. Providence, RI, 2000. J. Nielsen, Ringfladen ag Planen, Mat. Tidsskr. B (1924), 1–22; English transl. Jakob Nielsen Collected Mathematical Papers, Birkhaüser, Basel, 1986, pp. 130–146. zbMATHGoogle Scholar.

Patrick le Calvez Dynamical properties of diffeomorphisms of the annulus and of the torus (2000). Bernadette Perrin-Riou p-adic functions and p-adic representations (2000). Michel Zinsmeister Thermodynamic formalism and holomorphic dynamical systems (2000). Claire Voisin Mirror symmetry (1999). Introduction to Hodge Theory. SMF/AMS TEXTS and MONOGRAPHS Volume 8. Panoramas et Synthses Numro 3 1996.

The first chapter of this monograph presents a survey of the theory of monotone twist maps of the annulus. First, the author covers the conservative case by presenting a short survey of Aubry-Mather theory and Birkhoff theory, followed by some criteria for existence of periodic orbits without the area-preservation property. These are applied in the area-decreasing case, and the properties of Birkhoff attractors are discussed. A diffeomorphism of the closed annulus which is isotopic to the identity can be written as the composition of monotone twist maps.

The second chapter generalizes some aspects of Aubry-Mather theory to such maps and presents a version of the Poincaré-Birkhoff theorem in which the periodic orbits have the same braid type as in the linear case. A diffeomorphism of the torus isotopic to the identity is also a composition of twist maps, and it is possible to obtain a proof of the Conley-Zehnder theorem with the same kind of conclusions about the braid type, in the case of periodic orbits. This result leads to an equivariant version of the Brouwer translation theorem which permits new proofs of some results about the rotation set of diffeomorphisms of the torus.

This is the English translation of a volume previously published as volume 204 in the Astérisque series.